# SDR CA000301020

- Difficulty date: February 18, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Piper PA-31T
- Aircraft time: 16,959 hours
- Engine: Pwa PT6A28
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 4595106
- Condition: Cracked
- Location: Elevator
- Component: Elevator Spar/Ri, Piper, 5501602
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED SUBTLE PITCH FLUTTER. MAINTENANCE FOUND LT ELEVATOR SPAR CRACKING AT OUTBOARD HINGE ATTACH POINT.  BOTH ELEVATORS REMOVED AND MODIFIED PER PIPER S/B 1032.
